# SDR REXA2021082500613

- Difficulty date: August 9, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690370911
- Condition: Corroded
- Location: Bs 927-977 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED BETWEEN FS 927 - FS 977. - REPAIRED STRINGER 23R IAW EA #CRJ 953-11858 DATE 08-11-21 REV IR. INSTALLED SPLICE IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 AND INSTALLED 3 CLEATS COMMON TO STRINGER 23 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-010-A01.
